Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (4999 KB) | Metadata | Table of Contents | PRIMS summary
Volume 7, Issue 2, 1971, pp. 205–260
DOI: 10.2977/prims/1195193542

Published online: 1971-08-31

Semigroups of Linear Operators in a Banach Space

Shinnosuke Oharu[1]

(1) Waseda University, Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Oharu Shinnosuke: Semigroups of Linear Operators in a Banach Space. Publ. Res. Inst. Math. Sci. 7 (1971), 205-260. doi: 10.2977/prims/1195193542